# SDR ASOA06156

- Difficulty date: February 6, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: CR
- How discovered: V
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, AT APPROXIMATELY 30,000 FEET, THE CREW HEARD A LOUD NOISE AND SAW THAT THE CAPTAINS NR 2 WINDSHIELD HAD SHATTERED.  THE CREW DECLARED AN EMERGENCY AND DESCENDED TO 25, 500 FT.  THE REMAINDER OF THE FLIGHT WAS UNEVENTFUL, AND THE AC LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE CAPTAIN`S NR 2 WINDSHIELD.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
